# SDR DALA2023111609471

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 87,336 hours, 21,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 DENT ON FUSELAGE SKIN ON BS 705 BTW STRINGERS 25LH & 26LH SIDE. CORRECTIVE ACTION: THE DENT WAS EVALUATED AND FOUND OUT OF LIMITS. SUMMARY OF NRC 00033: DENT ON FUSELAGE SKIN ON BS 705 BTW STRINGERS 25LH & 26LH SIDE WAS REPAIRED PER ERA 613647-14. (0066803)
